MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 19GAL GASKET RED; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL 19GAL GASKET RED; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305666
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: n/a.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the lid on the sharps coll 19gal gasket red would not close tight and let gas escape during use.The following information was provided by the initial reporter: "problematic at the opening of this container which lets gas escape since it does not close tight".
 
Additional Manufacturer Narrative
H.6.Investigation: it was reported that the lids do not close completely, that the opening of the container does not close tight allowing gas to escape.No sample or picture was provided for evaluation.A review of the device history record (dhr) and non-conforming material report (ncmr) was performed for the last twelve months there were no issues reported like ¿lid doesn¿t close tight¿ during the manufacturing process.It is possible the arm of a trolley isn¿t properly placed because of a drilled hole on the arm that may be misplaced.This cannot be confirmed however without the sample or pictures of the issue.The root cause was unconfirmed.
 
Event or Problem Description
It was reported that the lid on the sharps coll 19gal gasket red would not close tight and let gas escape during use.The following information was provided by the initial reporter: "problematic at the opening of this container which lets gas escape since it does not close tight.".

Brand Name
SHARPS COLL 19GAL GASKET RED
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key9728278
Report Number2243072-2020-00238
Device Sequence Number741206
Product Code FMI
UDI-Device Identifier50382903056663
UDI-Public50382903056663
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K943575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305666
Device Catalogue Number305666
Device Lot Number9209930
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/30/2020
Supplement Date Received by Manufacturer01/30/2020
Initial Report FDA Received Date02/19/2020
Supplement Report FDA Received Date03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;